Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 145, NWS Atlanta, GA

June 11, 2007Bartow County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2007, 3:56 PM EDT for Bartow County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2007, 3:56 PM EDT (19:56 UTC)
Expired
Jun 11, 2007, 4:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Bartow County, GA

The radar

The Atlanta radar (KFFC), 110 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 4:00 PM EDTHAIL 1.751 E Pine Log, GA
Jun 11, 4:09 PM EDTHAIL 0.883 E Pine Log, GACALLER REPORTED GUSTY WINDS...BUT NO DAMAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 111956
SVRFFC
GAC015-112030-
/O.NEW.KFFC.SV.W.0145.070611T1956Z-070611T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT MON JUN 11 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARTOW COUNTY IN NORTHWEST GEORGIA

* UNTIL 430 PM EDT

* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR PINE
  LOG...MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF NORTHEAST BARTOW COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3439 8475 3433 8481 3420 8466 3439 8466

$$
3 follow-up statements
000 
WWUS52 KFFC 112014
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT MON JUN 11 2007

GAC015-112030-
/O.CON.KFFC.SV.W.0145.000000T0000Z-070611T2030Z/
BARTOW GA-
413 PM EDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN BARTOW COUNTY...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS CENTERED 4 MILES EAST
OF WHITE NEAR THE BARTOW AND CHEROKEE COUNTY LINE...MOVING SOUTHEAST 
AT 15 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3439 8475 3433 8481 3420 8466 3435 8466

$$
000 
WWUS52 KFFC 112015
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT MON JUN 11 2007

GAC015-112030-
/O.CON.KFFC.SV.W.0145.000000T0000Z-070611T2030Z/
BARTOW GA-
415 PM EDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN BARTOW COUNTY...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR PINE
LOG...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL MOVE TOWARD THE CHEROKEE COUNTY LINE 
NORTH OF LAKE ALLATOONA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3439 8475 3433 8481 3420 8466 3439 8466

$$
000 
WWUS52 KFFC 112030 RRA
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT MON JUN 11 2007

GAC015-112039-
/O.EXP.KFFC.SV.W.0145.000000T0000Z-070611T2030Z/
BARTOW GA-
429 PM EDT MON JUN 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARTOW COUNTY
EXPIRES AT 430 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BUT WILL REMAIN
CAPABLE OF VERY HEAVY RAIN...FREQUENT LIGHTNING...WIND GUSTS TO
40 MPH AND POSSIBLY PEA SIZE SMALL HAIL AS IT MOVES TOWARD 
NORTHERN PARTS OF LAKE ALATOONA AND CARTERSVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EASTERN GEORGIA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3439 8475 3433 8481 3420 8466 3439 8466

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:45 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 11, 3:45 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT MON JUN 11 2007

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SHORT TERM MODELS ARE IN VERY GOOD AGREEMENT AS FAR AS TIMING AND
STRENGTH OF UPPER LEVEL TROUGH DROPPING SOUTHWARD THROUGH THE MID
ATLANTIC STATES. MINOR DISCREPANCIES NOTED AS GFS HAS NORMAL
CONVECTIVE FEEDBACK ISSUES OTHERWISE A BLEND OF NAM/GFS SOLUTIONS
APPEARS REASONABLE. MUCAPE AND INSTABILITY FIELDS INDICATING
STRONG TO SEVERE PULSE STORMS DEVELOPING OVER NORTHEAST GEORGIA
WILL BUILD TO THE SOUTHWEST THROUGH THE EVENING HOURS. AT THE
SAME TIME A WEAK SURFACE BOUNDARY LOCATED ACROSS SOUTH GEORGIA IS
ACTING AS A FOCUS FOR CONVECTIVE DEVELOPMENT ACROSS SOUTHERN
PORTIONS OF FORECAST AREA...AIDED BY WEAK VORT MAX TRAVERSING THE
AREA. SPC HAS ISSUED WATCH #380 COVERING EAST GEORGIA THROUGH 10
PM THIS EVENING. BASED ON CURRENT RADAR LOOPS...HAVE EXTENDED THE
WATCH AREA TO INCLUDE PORTIONS OF THE ATLANTA METROPOLITAN AREA
THROUGH 10 PM. BEYOND THIS EVENING...UPPER LEVEL TROUGH WILL MOVE
ACROSS NORTHEAST GEORGIA TOMORROW AFTERNOON AND EVENING...AGAIN
AIDING IN CONVECTIVE DEVELOPMENT...SURFACE LOW/BOUNDARY SHIFTS
SOUTHWARD TO NORTHERN FLORIDA WHICH WILL SHIFT THE AREA OF STRONG
TO SEVERE CONVECTION FURTHER SOUTH TOMORROW AND WEDNESDAY.
TEMPERATURES SHOULD COOL A FEW DEGREES THROUGH THE SHORT TERM
PERIODS AS COOLER ATLANTIC AIR REMAINS OVER THE AREA...PRODUCING
MORNING CLOUDINESS EACH DAY.

.LONG TERM /THURSDAY THROUGH MONDAY/...
UPPER LEVEL IMPULSES CONTINUE TO MOVE ACROSS THE FORECAST AREA
THROUGH THE EARLY PART OF THE WEEKEND AS BROAD UPPER LEVEL TROUGH
TRACKS THROUGH THE CAROLINAS LATE FRIDAY AND SATURDAY. CONVECTIVE
COVERAGE SHOULD CONTINUE TO DECREASE EACH DAY AND BE MAINLY OVER
EASTERN PORTIONS OF FORECAST AREA. SURFACE/UPPER LEVEL RIDGING
BUILDS IN BEGINNING SUNDAY. TEMPERATURES WILL REMAIN NEAR NORMAL
THROUGH THE EXTENDED PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  87  63  86  62 /  50  20  20  20  20
ATLANTA         68  86  66  85  65 /  40  20  10  20   5
BLAIRSVILLE     59  83  56  82  58 /  40  20  20  20  20
CARTERSVILLE    66  89  62  87  62 /  40  20  10  10  10
COLUMBUS        72  92  66  89  66 /  50  20  20  20   5
GAINESVILLE     66  84  64  84  62 /  50  20  20  20  20
MACON           71  91  66  89  64 /  50  20  20  20   5
ROME            64  93  61  89  64 /  40  20  10  10  10
PEACHTREE CITY  65  86  60  85  61 /  50  20  10  20   5
VIDALIA         74  89  67  83  64 /  50  50  20  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/12
Hazardous weather outlook, Jun 11, 6:31 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT MON JUN 11 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
631 AM EDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS WITH SOME POSSIBLY SEVERE LATE THIS
AFTERNOON AND TONIGHT.

.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE ROTATING ALONG THE FLORIDA PANHANDLE
AND SOUTHERN ALABAMA WILL SPREAD MOISTURE INTO PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING AND DAMAGING
WIND.

.DISCUSSION...
A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE AND
SOUTHEAST ALABAMA WILL SPREAD MOISTURE INTO MUCH OF NORTH AND
CENTRAL GEORGIA. THE HEATING AND UPSLOPE FLOW WILL HELP TO KICK
OFF THE LATE AFTERNOON THUNDERSTORMS...AND THE APPROACHING UPPER
LEVEL JET WILL PROVIDE THE VERTICAL SHEAR TO HELP STRENGTHEN SOME
OF THESE THUNDERSTORMS. THE CAPE WILL RANGE FROM AROUND 700 IN WEST
CENTRAL GEORGIA TO OVER 1800 IN CENTRAL SECTIONS. THE LIFTED
INDEX WILL INCREASE TO BETWEEN MINUS 2 TO MINUS 4 DURING THE LATE
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS THROUGH EACH DAY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGERS AND SPOTTERS SHOULD MONITOR CONDITIONS FOR
POSSIBLE ACTIVATION LATER THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 11, 2:20 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT MON JUN 11 2007

GAZ074-111845-
220 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WASHINGTON COUNTY UNTIL 245 PM EDT...

AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SANDERSVILLE...TENNILLE...RIDDLEVILLE AND
HARRISON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 11, 3:10 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT MON JUN 11 2007

GAZ008-009-111945-
310 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
UNION AND TOWNS COUNTIES UNTIL 345 PM EDT...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF HIAWASSEE IN TOWNS
COUNTY AND ANOTHER STRONG STORM CENTERED 2 MILES NORTHWEST OF OWLTON
IN UNION COUNTY ...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
UNION AND TOWNS COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PRESLEY...BRASSTOWN BALD MOUNTAIN...YOUNG
HARRIS...HIAWASSEE AND TATE CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 11, 3:20 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT MON JUN 11 2007

GAZ012-013-020-021-111945-
320 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
CHEROKEE...BARTOW...PICKENS AND GORDON COUNTIES UNTIL 345 PM EDT...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR HINTON...MOVING SOUTHEAST AT 15
MPH. OTHER STRONG STORMS WERE CENTERED NEAR FAIRMOUNT AND 5 MILES
NORTHWEST OF WALESKA IN CHEROKEE COUNTY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
CHEROKEE...BARTOW...PICKENS AND GORDON COUNTIES THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SONORAVILLE...PINE
LOG...FUNKHOUSER...FOLSOM...RANGER...FAIRMOUNT...HINTON...BLAINE...
TALKING ROCK AND WALESKA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jun 11, 3:45 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT MON JUN 11 2007

GAZ085-112015-
345 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
JOHNSON COUNTY UNTIL 415 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTH OF KITE TO WEST OF WRIGHTSVILLE...
MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS JOHNSON COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE DONAVAN...WRIGHTSVILLE...SPANN...KITE AND
MEEKS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 11, 3:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             HARRISON                32.83N 82.73W
06/11/2007  E1.00 INCH       WASHINGTON         GA   PUBLIC

            PUBLIC REPORTS QUARTER-SIZED HAIL FOR SEVERAL MINUTES.

&&

SBK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:41 PM EDTSevere Thunderstorm WarningFFCWashington34 min
Jun 11, 3:03 PM EDTSevere Thunderstorm WarningFFCJohnson42 min
Jun 11, 3:42 PM EDTSevere Thunderstorm WarningFFCCherokee48 min
Jun 11, 4:01 PM EDTSevere Thunderstorm WarningFFCPickens29 min
Jun 11, 4:16 PM EDTSevere Thunderstorm WarningFFCDawson31 min
Jun 11, 4:24 PM EDTSevere Thunderstorm WarningFFCHaralson38 min
Jun 11, 4:49 PM EDTSevere Thunderstorm WarningFFCTreutlen12 min
Jun 11, 4:54 PM EDTSevere Thunderstorm WarningFFCCarroll23 min
Jun 11, 5:35 PM EDTSevere Thunderstorm WarningFFCOglethorpe25 min
Jun 11, 5:51 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro, Wilkes39 min
Jun 11, 5:59 PM EDTSevere Thunderstorm WarningFFCOglethorpe16 min
Jun 11, 6:25 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro35 min
Jun 11, 6:29 PM EDTSevere Thunderstorm WarningFFCDeKalb29 min
Jun 11, 6:55 PM EDTSevere Thunderstorm WarningFFCHancock, Warren35 min
Jun 11, 7:12 PM EDTSevere Thunderstorm WarningFFCGlascock33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.